Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 3, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Feb 6, 2025, 5:10 AM CST for 4 counties in Kentucky. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2025, 5:10 AM CST (11:10 UTC)
- Expired
- Feb 6, 2025, 5:45 AM CST
- In force
- 35 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Green County, KY, Hart County, KY, Larue County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 5:10 AM CST | TORNADO | 4 Se Magnolia, KY | The tornado lifted 4 SE of Magnolia along Carl Benningfield Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
065
WFUS53 KLMK 061110
TORLMK
KYC087-099-123-217-061145-
/O.NEW.KLMK.TO.W.0003.250206T1110Z-250206T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
610 AM EST Thu Feb 6 2025
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Northwestern Green County in central Kentucky...
South central Larue County in central Kentucky...
Northeastern Hart County in central Kentucky...
Northwestern Taylor County in central Kentucky...
* Until 645 AM EST/545 AM CST/.
* At 609 AM EST/509 AM CST/, a severe thunderstorm capable of
producing a tornado was located 11 miles south of Hodgenville,
moving east at 40 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Campbellsville around 630 AM EST.
Other locations impacted by this tornadic thunderstorm include Bloyd,
Bengal, Badger, Saloma, Mac, Pike View, Hobson, Jonesville, White
Rose, and Durhamtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3738 8577 3744 8578 3747 8536 3733 8538
TIME...MOT...LOC 1109Z 278DEG 37KT 3741 8572
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BJS2 follow-up statements
149
WWUS53 KLMK 061118
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
618 AM EST Thu Feb 6 2025
KYC099-123-061128-
/O.CAN.KLMK.TO.W.0003.000000T0000Z-250206T1145Z/
Larue KY-Hart KY-
618 AM EST Thu Feb 6 2025
...THE TORNADO WARNING FOR SOUTH CENTRAL LARUE AND NORTHEASTERN HART
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 1100 AM EST/1000 AM CST/ for
central Kentucky.
&&
LAT...LON 3737 8566 3745 8564 3746 8554 3745 8553
3746 8553 3747 8537 3747 8536 3746 8536
3733 8538
TIME...MOT...LOC 1118Z 278DEG 37KT 3740 8560
$$
KYC087-217-061145-
/O.CON.KLMK.TO.W.0003.000000T0000Z-250206T1145Z/
Green KY-Taylor KY-
618 AM EST Thu Feb 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM EST/545 AM CST/
FOR NORTHWESTERN GREEN AND NORTHWESTERN TAYLOR COUNTIES...
At 618 AM EST/518 AM CST/, a severe thunderstorm capable of producing
a tornado was located 11 miles northwest of Greensburg, moving east
at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Campbellsville around 630 AM EST.
Other locations impacted by this tornadic thunderstorm include Bloyd,
Bengal, Saloma, Mac, Hobson, White Rose, Durhamtown, Sweeneyville,
Allendale, and Willowtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3737 8566 3745 8564 3746 8554 3745 8553
3746 8553 3747 8537 3747 8536 3746 8536
3733 8538
TIME...MOT...LOC 1118Z 278DEG 37KT 3740 8560
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BJS250
WWUS53 KLMK 061135
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
635 AM EST Thu Feb 6 2025
KYC087-217-061145-
/O.EXP.KLMK.TO.W.0003.000000T0000Z-250206T1145Z/
Green KY-Taylor KY-
635 AM EST Thu Feb 6 2025
...THE TORNADO WARNING FOR NORTHWESTERN GREEN AND NORTHWESTERN TAYLOR
COUNTIES WILL EXPIRE AT 645 AM EST/545 AM CST/...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 AM EST/1000 AM CST/ for
central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
&&
LAT...LON 3737 8566 3745 8564 3746 8554 3745 8553
3746 8553 3747 8537 3747 8536 3746 8536
3733 8538
TIME...MOT...LOC 1135Z 278DEG 37KT 3738 8540
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 6, 2:49 AM CST, 2 hours 21 minutes earlier. Its key messages:
- * Strong to severe storms remain possible this morning, mainly across south-central Kentucky. * Widespread rain expected Friday night and Saturday. * Wintry precipitation possible early next week.
Area forecast discussion, Feb 6, 2:49 AM CST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
349 AM EST Thu Feb 6 2025
.KEY MESSAGES...
* Strong to severe storms remain possible this morning, mainly
across south-central Kentucky.
* Widespread rain expected Friday night and Saturday.
* Wintry precipitation possible early next week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 349 AM EST Thu Feb 6 2025
Sharp contrast in temps as a warm front lifts northward through
Kentucky, with temps surging into the 60s across south-central KY
but still in the 40s along and north of the I-64 corridor. Near the
boundary we have seen convection try to get going, but mostly being
sheared apart. A couple of the stronger cells did produce large hail
near Herrington Lake.
High-shear/low-CAPE environment exists along and just south of the
sfc boundary, and new convection is trying to develop from the
Pennyrile up into Hoosier National Forest, and any of that activity
that can develop far enough south to become sfc-based has the
potential to go severe. Strong low-level helicity supports a
supercell or tornado risk, but thus far there hasn't been overlap
between the stronger shear and an environment supporting sfc-based
storms. SPC carrying a Marginal risk into today, and we'll still
need to watch for any storms that can become rooted at the surface
until roughly mid-morning, when that activity will push far enough
south and east to be out of the more favorable shear.
Sfc low moving along the Ohio River will eventually push the front
back southward across Kentucky, but that will take a significant
portion of the day. Excessive rainfall is still in play anywhere
that sees repeated heavy rain, and there has been a swath of
rainfall around 2 inches across the Bluegrass region. Will let the
existing Flood Watch ride through mid-morning for areas along and
east of Highway 127.
Look for rain to taper off from north to south this afternoon and
evening, and temps dropping quickly into the 30s during the night
after a minimal daytime recovery.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 349 AM EST Thu Feb 6 2025
Weather whiplash will go through the weekend as we alternate between
chilly/dry days and warm/wet days under a progressive zonal flow.
Friday temps will be close to seasonal normals, and then
unseasonable warmth returns Saturday as the sfc boundary waves back
north as a warm front.
Currently no thunder in the forecast for Saturday, but the
environment will have at least strong deep-layer shear and the
timing in the afternoon/evening will give an outside chance for some
weak CAPE, so if we do get thunderstorms a few could become strong.
Shower and storm chances diminish Saturday night as the surface low
passes and trailing cold front passes through. Cold air returns for
Sunday in our continued roller-coaster likely temp pattern, although
the cold air looks to become more established as we head into the
new work week. Sunday highs are only expected back in the 40s, with
a dry forecast otherwise.
Sunday Night - Wednesday...
Plenty of uncertainty the first half of next week, as the overall
zonal pattern persists but we stay on the colder side of it this
time. A disturbance on Tuesday should be able to tap into a good
moisture supply, and wintry precipitation is in play at that time.
Confidence is not high enough to be very specific about it yet.
Minor river flooding is possible by early next week, especially on
the Green River.
&&
.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 1225 AM EST Thu Feb 6 2025
Widespread showers and a few thunderstorms will continue overnight,
with low-end MVFR to at times IFR cig and vis. The most extensive
coverage will be near LEX and SDF, but BWG will get in on storms at
times. Even outside of thunderstorms, a WSW low-level jet will also
support LLWS for most of the night.
Cold front works its way south and east across the Ohio Valley
during the daytime. Winds will come around to due west by late
morning, perhaps closer to midday at BWG. Modest post-
frontal surge will keep gusts up near 20 kt. However, moisture
remains trapped so expect cigs to remain below 2000 feet.
Intermittent IFR is still possible.
We'll start to scatter out by late afternoon with westerly winds
veering to NW in the evening.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until 10 AM EST this morning for KYZ035>037-
039>043-047>049-055>057-066-067.
IN...None.
&&
SHORT TERM...RAS
LONG TERM...RAS
AVIATION...RASHazardous weather outlook, Feb 5, 9:15 PM CST, 7 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1015 PM EST Wed Feb 5 2025 KYZ035>037-039>043-047>049-055>057-066-067-070315- Franklin-Scott KY-Harrison KY-Anderson-Woodford-Fayette-Bourbon- Nicholas-Mercer-Jessamine-Clark KY-Boyle-Garrard-Madison-Casey- Lincoln- 1015 PM EST Wed Feb 5 2025 ...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Thunderstorms will continue overnight. There is a risk of severe storms with a threat of damaging winds, hail, and tornadoes. Additional rainfall could result in flooding issues as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of storms is possible on Saturday afternoon and evening. Some of those storms could become strong so stay up to date of the latest forecasts. Wintry weather is possible for early next week, although confidence in specific details remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. GENERAL STORM MOTION OF THE DAY: Storms will move from west to east around 50 to 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076>079-083-084-089>092-KYZ023>034-038-045-046-053-054-061>065- 070>078-081-082-070315- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Spencer-Nelson- Washington KY-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan- Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- 1015 PM EST Wed Feb 5 2025 /915 PM CST Wed Feb 5 2025/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Thunderstorms will continue overnight. There is a risk of severe storms with a threat of damaging winds, hail, and tornadoes. Additional rainfall could result in minor local flooding issues as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of storms is possible on Saturday afternoon and evening. Some of those storms could become strong so stay up to date of the latest forecasts. Wintry weather is possible for early next week, although confidence in specific details remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. GENERAL STORM MOTION OF THE DAY: Storms will move from west to east around 50 to 60 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13
In the hours before
Special weather statement, Feb 6, 1:00 AM CST, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
200 AM EST Thu Feb 6 2025
KYZ040-041-047>049-056-057-060730-
Mercer KY-Woodford KY-Fayette KY-Jessamine KY-Clark KY-Madison KY-
Garrard KY-
200 AM EST Thu Feb 6 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MERCER...SOUTH
CENTRAL WOODFORD...NORTHWESTERN GARRARD...WEST CENTRAL CLARK...
JESSAMINE...NORTHWESTERN MADISON AND SOUTHEASTERN FAYETTE COUNTIES
THROUGH 230 AM EST...
At 200 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles east of Harrodsburg, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Richmond, Nicholasville, Wilmore, Burgin, Coletown, Valley View,
Jessamine, Logana, Stone, and Toddville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3774 8482 3788 8482 3796 8431 3770 8431
TIME...MOT...LOC 0700Z 267DEG 41KT 3781 8472
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CSGLocal storm report, Feb 6, 1:10 AM CST, 4 hours before
Preliminary Local Storm Report
National Weather Service Louisville KY
210 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM Hail Burgin 37.75N 84.77W
02/06/2025 M1.75 Inch Mercer KY Broadcast Media
Multiple reports of ping pong to golfball
size hail. Relayed by broadcast media.
&&
RASLocal storm report, Feb 6, 1:23 AM CST, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
223 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 AM Hail 2 W Buena Vista 37.76N 84.71W
02/06/2025 E0.88 Inch Mercer KY Emergency Mngr
Near Chimney Rock Marina.
1257 AM Hail 4 WNW Rose Hill 37.77N 84.98W
02/06/2025 E1.00 Inch Mercer KY Broadcast Media
Quarter size hail reported near
Cornishville.
1255 AM Hail 2 W Buena Vista 37.75N 84.70W
02/06/2025 E0.88 Inch Garrard KY Emergency Mngr
Near Sunset Lodge.
&&Special weather statement, Feb 6, 3:52 AM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Louisville KY
352 AM CST Thu Feb 6 2025
KYZ026-027-061-061015-
Grayson KY-Butler KY-Ohio KY-
352 AM CST Thu Feb 6 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER...
SOUTHWESTERN GRAYSON AND EAST CENTRAL OHIO COUNTIES THROUGH 415 AM
CST...
At 351 AM CST, Doppler radar was tracking a storm with some
persistent weak rotation near Hartford, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hartford, Casey, Beaver Dam, Caneyville, Mchenry, Horse Branch,
Steff, Windy Hill, Flint Springs, and Do Stop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3736 8694 3744 8694 3751 8647 3731 8648
TIME...MOT...LOC 0951Z 266DEG 39KT 3740 8686
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BJSSpecial weather statement, Feb 6, 4:47 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
447 AM CST Thu Feb 6 2025
KYZ061-061115-
Butler KY-
447 AM CST Thu Feb 6 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BUTLER COUNTY THROUGH
515 AM CST...
At 447 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles west of Morgantown, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Morgantown, Casey, Rochester, Woodbury, Monford, South Hill, Banock,
Huntsville, Mining City, and Aberdeen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3718 8692 3718 8689 3719 8691 3721 8690
3725 8687 3725 8685 3729 8683 3729 8681
3730 8682 3732 8677 3731 8676 3735 8669
3738 8661 3718 8653 3719 8657 3718 8662
3717 8661 3714 8662 3713 8691 3714 8693
TIME...MOT...LOC 1047Z 260DEG 45KT 3723 8684
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PadgettSpecial weather statement, Feb 6, 5:08 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
608 AM EST Thu Feb 6 2025
KYZ041-048-049-057-061145-
Fayette KY-Jessamine KY-Clark KY-Madison KY-
608 AM EST Thu Feb 6 2025
...A STRONG THUNDERSTORM WILL IMPACT CLARK...NORTHEASTERN
JESSAMINE...NORTHEASTERN MADISON AND SOUTHEASTERN FAYETTE COUNTIES
THROUGH 645 AM EST...
At 608 AM EST, Doppler radar was tracking a strong thunderstorm over
Veterans Park, moving east at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lexington, Winchester, Cadentown, Fayette Mall, Veterans Park, U K
Arboretum, Chevy Chase, Goffs Corner, Chilesburg, and Renick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3793 8397 3793 8398 3792 8398 3792 8399
3790 8399 3787 8400 3786 8401 3787 8402
3787 8403 3784 8401 3784 8402 3793 8454
3802 8454 3809 8406
TIME...MOT...LOC 1108Z 271DEG 54KT 3797 8446
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ALLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:54 PM CST | Special Weather Statement | LMK | Clinton, Cumberland | 36 min |
| Feb 5, 8:57 PM CST | Special Weather Statement | LMK | Breckinridge, Hancock | 33 min |
| Feb 5, 9:06 PM CST | Flood Watch | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more | 11 hr |
| Feb 5, 9:17 PM CST | Special Weather Statement | LMK | Hardin | 28 min |
| Feb 5, 9:49 PM CST | Special Weather Statement | LMK | Spencer | 26 min |
| Feb 5, 9:49 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 26 min |
| Feb 5, 9:52 PM CST | Special Weather Statement | LMK | Bullitt | 23 min |
| Feb 5, 10:13 PM CST | Special Weather Statement | LMK | Edmonson | 32 min |
| Feb 5, 10:23 PM CST | Special Weather Statement | LMK | Franklin, Harrison, Scott | 52 min |
| Feb 5, 10:39 PM CST | Special Weather Statement | LMK | Hart | 36 min |
| Feb 5, 11:38 PM CST | Special Weather Statement | LMK | Boyle, Jessamine, Mercer | 37 min |
| Feb 5, 11:45 PM CST | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 1 more | 30 min |
| Feb 6, 12:15 AM CST | Special Weather Statement | LMK | Clark | 30 min |
| Feb 6, 1:00 AM CST | Special Weather Statement | LMK | Jessamine | 30 min |
| Feb 6, 1:24 AM CST | Areal Flood Advisory | LMK | Anderson, Bourbon, Boyle, Clark, Fayette, Garrard and 5 more | 6 hr |
| Feb 6, 3:52 AM CST | Special Weather Statement | LMK | Ohio | 23 min |
| Feb 6, 3:58 AM CST | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 32 min |
| Feb 6, 4:03 AM CST | Tornado Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Feb 6, 4:28 AM CST | Tornado Warning | LMK | Grayson, Hardin, Hart | 32 min |
| Feb 6, 4:31 AM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 29 min |
| Feb 6, 4:47 AM CST | Special Weather Statement | LMK | Butler | 28 min |
| Feb 6, 4:56 AM CST | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Taylor | 34 min |
| Feb 6, 4:59 AM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hart, Warren | 31 min |
| Feb 6, 5:08 AM CST | Special Weather Statement | LMK | Clark | 37 min |
| Feb 6, 5:10 AM CST | Tornado Warning | LMK | Butler, Edmonson | 35 min |
| Feb 6, 5:17 AM CST | Severe Thunderstorm Warning | LMK | Green, Hart | 28 min |
| Feb 6, 5:35 AM CST | Tornado Warning | LMK | Edmonson, Hart | 25 min |
| Feb 6, 5:39 AM CST | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion, Taylor | 36 min |
| Feb 6, 5:51 AM CST | Special Weather Statement | LMK | Madison | 24 min |
| Feb 6, 5:51 AM CST | Tornado Warning | LMK | Casey, Lincoln, Marion | 24 min |
| Feb 6, 5:56 AM CST | Severe Thunderstorm Warning | LMK | Green, Hart, Metcalfe | 34 min |
| Feb 6, 6:06 AM CST | Special Weather Statement | LMK | Edmonson | 24 min |
| Feb 6, 6:09 AM CST | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 25 min |
| Feb 6, 6:31 AM CST | River Flood Warning | LMK | Bourbon | 32 hr |
| Feb 6, 6:37 AM CST | River Flood Warning | LMK | Nicholas, Robertson | 3 days |
| Feb 6, 7:28 AM CST | Special Weather Statement | LMK | Russell | 32 min |
| Feb 6, 2:06 PM CST | River Flood Warning | LMK | Franklin | 14 hr |
| Feb 6, 2:39 PM CST | Special Weather Statement | LMK | Logan | 51 min |
| Feb 6, 3:14 PM CST | Special Weather Statement | LMK | Warren | 31 min |
| Feb 6, 3:24 PM CST | Special Weather Statement | LMK | Breckinridge | 51 min |
| Feb 6, 3:36 PM CST | Special Weather Statement | LMK | Grayson | 39 min |
| Feb 6, 3:56 PM CST | Areal Flood Advisory | LMK | Breckinridge, Grayson, Hancock, Hart, Meade, Ohio | 3 hr |
| Feb 6, 4:16 PM CST | Special Weather Statement | LMK | Larue | 44 min |
| Feb 6, 4:17 PM CST | Areal Flood Advisory | LMK | Grayson, Green, Hardin, Hart, Larue, Nelson | 3 hr |
| Feb 6, 4:36 PM CST | Special Weather Statement | LMK | Nelson | 39 min |
| Feb 6, 4:39 PM CST | Special Weather Statement | LMK | Russell | 36 min |
| Feb 6, 5:31 PM CST | Special Weather Statement | LMK | Cumberland, Russell | 44 min |
| Feb 6, 5:47 PM CST | Areal Flood Advisory | LMK | Adair, Allen, Barren, Clinton, Cumberland, Edmonson and 4 more | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.